MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR
Model Number F5 VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end-user reported having an incident where they described the positioning belt having fallen to the side and was under the drive wheel.When the end-user reached down to pick it up, they reportedly lost their balance and fell forward.When that occurred, they report their shirt had caught the joystick knob and forced the chair to engage a drive command where it drove over them and into a door, eventually stopping with the chair atop the end-user.This resulted in the end-user having sustained a fracture to their left tibia requiring medical intervention to address.The end-user reports they are still using the device, and when asked if the device operated differently to have led to the event, they stated the device was operating normally and remains to operate normally nor did they make any claim or allegation of the device having malfunctioned to have contributed to the event.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports having an incident where they described the positioning belt having fallen to the side and was under the drive wheel.When the end-user reached down to pick it up, they reportedly lost their balance and fell forward.When that occurred, they report their shirt had caught the joystick knob and forced the chair to engage a drive command where it drove over them and into a door, eventually stopping with the chair atop the end-user.This resulted in the end-user having sustained an injury requiring medical intervention to address.

Brand Name
PERMOBIL F5 CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25355121
Report Number1221084-2026-00008
Device Sequence Number13425408
Product Code IPL
UDI-Device Identifier17330818001006
UDI-Public(01)17330818001006(11)220221
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown